You are here

The Maximal Theorems of Hardy and Littlewood

by Keith L. Phillips (University of Washington and California Institute of Technology)

Year of Award: 1968

Publication Information: The American Mathematical Monthly, vol. 74, 1967, pp. 648-660

Summary: The article deals with the maximum values of the Lebesgue integral of a non-negative function over a compact set \(S\) divided by the the Lebesgue measure of \(S\).

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 74, (1967)) Keith L. Phillips was at the University of Washington and CalTech at the time of publication.

Subject classification(s): Analysis | Real Analysis | Integration
Publication Date: 
Wednesday, September 24, 2008